# SDR BSAA042696

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116BS
- Make and model: Swrngn SA226TC
- Aircraft serial: TC311
- System (JASC): 7603 · Power Lever
- Part: Pwr Lever Arm
- Condition: Broke
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1133 - RIGHT POWER LEVER ARM BROKE AT BOLT CUTOUT FOR LOCKOUT LEVER BOLT.  FATIGUE BREAK.  REMOVED AND REPLACED RIGHT POWER LEVER ARM, AIRCRAFT FERRIED BACK TO BIL FOR RII INSPECTION, ACCOMPLISHED INSPECTION AND RETURNED TO SERVICE.  (M)
